# SDR DXTA2015013005973

- Difficulty date: January 29, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 1,194 hours, 886 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 0110191010
- Part serial: 1F1100269
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Part time: 1,001 hours, 771 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CENTER MFD BEGAN TO SWITCH BACK & FORTH BETWEEN DIFFERENT MODES NUMEROUS TIMES.  ELEC SMOKE WAS THEN SMELLED & SEEN ON RT SIDE UNDER INSTRUMENT PANEL.  REMOVED AND REPLACED THE CENTER MFD WITH A NEW UNIT IAW  AMM CH 31-61-00. OPS CHECKS GOOD.
